# SDR 96ZZZX6186

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3899C
- Make and model: Bell 206L-1
- Aircraft serial: 45596
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 206033509203
- Condition: Worn
- Location: Xmsn Restraint
- Component: 206033506101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION RESTRAINT BEARINGS WORN BEYOND LIMITS.  REPLACED 2 EACH BEARINGS.
